# SDR JJBA20250401049

- Difficulty date: March 20, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 49,186 hours, 32,349 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lt Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TO BODY FAIRING, UPPER STRIP SUPPORT CRACKED BTW FRAME 48-49. LH WING TO BODY FAIRING UPPER STRIP SUPPORT BTW FR 48-49 CUT OUT AND REPAIR PARTS FABRICATED AND INSTALLED.
